Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2011, 10:37 PM EDT for 4 counties in West Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 10:37 PM EDT (02:37 UTC)
- Expired
- Jun 9, 2011, 11:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Doddridge County, WV, Gilmer County, WV, Lewis County, WV, Ritchie County, WV
The radar
The Charleston,WV radar (KRLX), 124 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:48 PM EDT | TSTM WND DMG | 8 Ssw New Milton, WV | TREES DOWN IN THE SOUTHERN PART OF DODDRIDGE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS51 KRLX 100237
SVRRLX
WVC017-021-041-085-100330-
/O.NEW.KRLX.SV.W.0194.110610T0237Z-110610T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1037 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL DODDRIDGE COUNTY IN WEST VIRGINIA...
NORTHEASTERN GILMER COUNTY IN WEST VIRGINIA...
NORTHWESTERN LEWIS COUNTY IN WEST VIRGINIA...
SOUTHEASTERN RITCHIE COUNTY IN WEST VIRGINIA...
* UNTIL 1130 PM EDT
* AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURNT HOUSE...OR 11 MILES NORTHWEST OF GLENVILLE...AND MOVING EAST
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
AUBURN BY 1045 PM EDT...
COXS MILLS BY 1055 PM EDT...
7 MILES SOUTH OF GROVE BY 1100 PM EDT...
TROY AND 6 MILES SOUTH OF LEOPOLD BY 1110 PM EDT...
LINN AND BALDWIN BY 1120 PM EDT...
ALUM BRIDGE BY 1130 PM EDT...
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3915 8055 3889 8062 3905 8099 3915 8092
3916 8055
TIME...MOT...LOC 0237Z 285DEG 13KT 3907 8091
$$
081 follow-up statement
317
WWUS51 KRLX 100321
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1121 PM EDT THU JUN 9 2011
WVC017-021-041-085-100330-
/O.CON.KRLX.SV.W.0194.000000T0000Z-110610T0330Z/
LEWIS WV-GILMER WV-DODDRIDGE WV-RITCHIE WV-
1121 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHEASTERN RITCHIE...SOUTH CENTRAL DODDRIDGE...NORTHEASTERN
GILMER AND NORTHWESTERN LEWIS COUNTIES...
AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALUM BRIDGE...OR 7 MILES WEST OF WESTON...MOVING EAST AT
25 MPH.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3915 8055 3889 8062 3905 8099 3915 8092
3916 8055
TIME...MOT...LOC 0321Z 277DEG 21KT 3903 8059
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:57 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 9, 9:57 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 957 PM EDT THU JUN 9 2011 .SYNOPSIS... COLD FRONT KEEPS THE THUNDERSTORM POTENTIAL GOING THROUGH SATURDAY. COOLER AND DRIER WITH HIGH PRESSURE IN THE WAKE OF THE COLD FRONT SUNDAY THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... AFTER THE CESSATION OF LATE AFTERNOON CONVECTION...A NEW LINE OF CONVECTION FORMED BEHIND THE EARLIER ACTION...AHEAD OF...AND PARALLEL TO...A FRONT JUST NW OF THE AREA. WHILE IT INITIALLY LOOKED LIKE A CKB-HTS AND BEYOND BUT SOUTHERN END DID NOT HOLD TOGETHER MUCH BUT NORTHERN END IS PRODUCING BY FAR OUR WORST SEVERE WEATHER AND FLOODING OF THE DAY. EXPECT A GRADUAL WEAKENING TREND THROUGH THE OVERNIGHT. OTHERWISE...EXPECT A QUIET THOUGH MUGGY NIGHT WITH SOME HAZE...ALONG WITH VALLEY MIST. IN AREAS WHERE IT RAINED...MAINLY SOUTHERN PORTION OF THE CWA...DENSE VALLEY FOG IS LIKELY TO DEVELOP. DO NOT THINK BOUNDARY JUST N OF THE AREA THIS EVENING WILL HAVE MUCH FARTHER SWD PUSH W OF THE APPALACHIANS...SO EXPECT MUCH OF THE AREA TO BE S OF THE FRONT FRI. CONVECTION WILL LIKELY FIRE AGAIN...THIS TIME WITH THE HIGHER CHANCE FARTHER N...CLOSEST TO THE FRONT. CONVECTION MAY GET GOING RELATIVELY EARLY FRI DEPENDING UPON TIMING OF WEAK S/W TROFS ALONG THE SOUTHERN EDGE OF THE WESTERLIES...ABOUT COINCIDENT WITH THE W-E BOUNDARY JUST TO THE N OF THE AREA. SPC FOCUSES SLIGHT RISK FOR FRI TO THE NW...DEEPER INTO THE WESTERLIES...WHERE THE S/W ENERGY AND SHEAR ARE STRONGER. THIS AREA AFFECTS ONLY OUR INTERIOR SE OHIO COUNTIES. ONLY CAVEAT IS IF COMPLEX FORMS UPSTREAM OVERNIGHT AND THEN SENDS AN OUTFLOW BOUNDARY INTO THE AREA AGAIN FRI...WHICH WOULD AGAIN RE-FOCUS CONVECTION NEAR IT. HAVE LOWER TEMPERATURES FROM THE ONSET TONIGHT S WHERE THE RAIN HAS COOLED THE AIR CONSIDERABLY. ACTUALLY LOWS LOOK GOOD AND NO CHANGES TO HIGHS FRI...WHICH WERE CLOSE TO THE MET...AND A LITTLE LOWER THAN HIGHS TODAY...ON ACCOUNT OF AM LITTLE MORE CLOUD AND SLIGHTLY LOWER H85 TEMPERATURES. RAISED DEW POINTS OVERNIGHT INTO FRI WITH MOST OF THE AREA STILL S OF THE FRONT. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING. BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA SATURDAY NIGHT WITH THE FRONT. MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING. && .LONG TERM /SUNDAY THROUGH THURSDAY/... EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE HELD ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF COLD ADVECTION UP SLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN HIGH PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT WEEK...NEAR NORMAL TEMPERATURES. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... CONVECTION IS DONE FOR THE EVENING. HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 03Z. VLIFR DENSE FOG WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR CONDITIONS BY 12 OR 13Z AS USUAL. VALLEYS WHERE IT RAINED...ACROSS SOUTHERN WV...SW VA AND NE KY...COULD SEE IFR FOG AFTER 04Z. FRI WILL LIKELY BE ANOTHER HAZY DAY. CONVECTION WILL FIRE UP MAINLY IN THE AFTERNOON THOUGH CANNOT BE RULED OUT EVEN ANYTIME AFTER DAYBREAK...WITH FRONT NEARLY STATIONARY ACROSS NORTHERN WV AND E-CNTRL OHIO. FLOW WILL BE LIGHT AND VARIABLE AT THE SURFACE AND LIGHT...MAINLY W ALOFT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT MAY VARY. ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP MORE FOG THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE FRI 06/10/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H M M M M L L M M HTS CONSISTENCY H H H H M M M M M M M H BKW CONSISTENCY M H H H H H L H H H H H EKN CONSISTENCY H H H H M L L M L L L L PKB CONSISTENCY H H H H M M M M M M M M CKB CONSISTENCY H H H H M M M M M M M M AFTER 00Z SATURDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/JEE/JMV NEAR TERM...TRM SHORT TERM...JMV LONG TERM...JMV AVIATION...TRM
Hazardous weather outlook, Jun 9, 8:15 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 815 PM EDT THU JUN 9 2011 KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>028-033>039-046-047- 110015- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 815 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>087-WVZ007>011-016>020-029>032-040-110015- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- MASON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- GILMER-LEWIS-HARRISON-TAYLOR-BARBOUR- 815 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHEAST OHIO FRIDAY...NORTHWEST OF A MCARTHUR TO ATHENS TO MARIETTA LINE. THAT SLIGHT CHANCE EXPANDS ON SATURDAY TO INCLUDE ALL OF SOUTHEAST OHIO...AND INTO THE NORTHERN LOWLANDS OF WEST VIRGINIA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 9:58 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
958 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND DMG BRIDGEPORT 39.29N 80.26W
06/09/2011 HARRISON WV 911 CALL CENTER
TREES DOWN ORCHARD ST.
&&
EVENT NUMBER RLX1100699
ARBLocal storm report, Jun 9, 10:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1000 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG ROSEMONT 39.27N 80.16W
06/09/2011 TAYLOR WV 911 CALL CENTER
POWER LINES DOWN KELLY DR.
&&
EVENT NUMBER RLX1100700
ARBLocal storm report, Jun 9, 10:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1001 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/09/2011 HARRISON WV 911 CALL CENTER
STRUCTURE FLOODED... BLACK STALLION RD.
&&
EVENT NUMBER RLX1100701
ARBLocal storm report, Jun 9, 10:04 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1004 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/09/2011 HARRISON WV 911 CALL CENTER
STRUCTURE FLOODED... W MAIN ST.
&&
EVENT NUMBER RLX1100702
ARBLocal storm report, Jun 9, 10:07 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1007 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG GRAFTON 39.34N 80.02W
06/09/2011 TAYLOR WV 911 CALL CENTER
TREES DOWN... WILSON RD.
&&
EVENT NUMBER RLX1100703
ARBLocal storm report, Jun 9, 10:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1032 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST JANE LEW 39.11N 80.41W
06/09/2011 M67 MPH LEWIS WV TRAINED SPOTTER
&&
EVENT NUMBER RLX1100704
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:19 PM EDT | Special Weather Statement | RLX | Cabell | 26 min |
| Jun 9, 8:42 PM EDT | Special Weather Statement | RLX | Putnam | 48 min |
| Jun 9, 8:48 PM EDT | Special Weather Statement | RLX | Taylor | 42 min |
| Jun 9, 8:51 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 39 min |
| Jun 9, 9:04 PM EDT | Special Weather Statement | RLX | Cabell | 41 min |
| Jun 9, 9:20 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 40 min |
| Jun 9, 9:24 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Ritchie, Taylor | 2 hr |
| Jun 9, 9:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 45 min |
| Jun 9, 10:08 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 112 min |
| Jun 9, 10:42 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 63 min |
| Jun 9, 11:02 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Ritchie, Wirt, Wood | 58 min |
| Jun 9, 11:18 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more | 24 hr |
| Jun 9, 11:44 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Randolph, Ritchie and 3 more | 2 hr |
| Jun 10, 12:34 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 116 min |
| Jun 10, 12:55 AM EDT | Special Weather Statement | RLX | Pocahontas | 65 min |
| Jun 10, 1:05 PM EDT | Special Weather Statement | RLX | Wayne | 25 min |
| Jun 10, 1:38 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 37 min |
| Jun 10, 3:47 PM EDT | Special Weather Statement | RLX | Jackson | 58 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.